Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken depoprovera and implanon. Discolored vaginal discharge. Why?

Hi, I have nt had a period for 18 years now due to taking depoprovera and now impalanon. I went to the loo and there was this large amount of dark brown, almost black clots in the loo and on the paper. This ha been the for the past to days. I ve had nothing for so long and out of the blue these large clots. Any thoughts?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Weight changes or the dwindling effect of the hormones can result in breakthrough bleeds even while on regular contraception and this seems perhaps to be the reason for your symptom. Yet, you should have a check up by a specialist to rule any significant cause. A sonogram of the pelvis, blood profile, pap smear and urinalysis are necessary. Please avoid strenuous activity and abstain from sexual intercourse until proper evaluation is complete. Hope this helps.
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor